MathSciNet Relay Station
MathSciNet bibliographic data
MR2053348 (2005b:47073) 47B49 (47B35)
Hou, Jinchuan; Cui, Jianlian Completely rank nonincreasing linear maps on nest algebras. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1419–1428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement